I have the same question. I was put on provera (to induce period) because the last three months my periods have only been 2-3 days and just spotting. I've always been regular..to the day and time of day usually. So my gyno put me on provera thinking that I'm not shedding my lining completely. I've been off of the pill for three days now and i was supposed to start my "normal" period yesterday and it didn't come. Did is not come because of the provera or is it something in need to call the dr about?
Hi all i wana knw sum think in june2015 i took provera 10mg for 10 days after last pilli got my periods after 1 day of last pills but i didnot get my periods again in july2015 nd did test 3 tim first after 3 days missed my periods thn again after 10 days nd rupeet it again after 16days but all time negtive then i went to the dr he did ultrasound nd didnot find any thing inside of me thats mean i m not preg but i dnt knw wht i hv to do my dr said me to go for blood test for harmons nd felopian tubes i m to much scare wht will hapn i hv iregular cycle.i dnt knw wht wl gona happen.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.